On Annihilator-Extending Modules

Authors

  • Yousef A. Qasim Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Sahira M. Yaseen Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.3.23

Keywords:

Annihilator Essential submodules, Annihilator-closed submodules, Extending modules, Annihilator-Extending modules

Abstract

    Throughout this work we introduce the notion of Annihilator-closed submodules, and we give some basic properties of this concept. We also introduce a generalization for the Extending modules, namely Annihilator-extending modules. Some fundamental properties are presented as well as  we discuss the relation between this concept and some other related concepts.

Downloads

Download data is not yet available.

Downloads

Published

2022-03-30

How to Cite

Qasim, Y. A. ., & Yaseen, S. M. . (2022). On Annihilator-Extending Modules. Iraqi Journal of Science, 63(3), 1178–1183. https://doi.org/10.24996/ijs.2022.63.3.23

Issue

Section

Mathematics